MAUDE Adverse Event Report: Synthes GmbH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE

Synthes GmbH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Catalog Number 07.702.040S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case a tfna and traumacem was used.After the cement was injected, towards the end of the case, the patient¿s blood pressure dropped.The doctors in the room were able to stabilize the patient, however their opinion is that there was a cement embolism.Sales rep do not have photo evidence that is the case, but the clinical behavior was considered to mimic a cement embolism.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Common Device Name
Bone cement
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Synthes Selzach
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50695894
Report Number8030965-2026-09040
Device Sequence Number13165487
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257(17)280531(10)5F53850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number07.702.040S
Device Lot Number5F53850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/16/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown